# SDR QMLA2024091820117

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N772AL
- Make and model: Bell 407
- Aircraft serial: 53040
- Aircraft time: 11,970 hours, 46,334 cycles
- Engine: Allsn 250C47B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, I HEARD A POPPING SOUND AND SAW A FLASH ON THE LOWER PORTION OF THE CENTER CONSOLE FOLLOWED BY AN ELECTRICAL BURN SMELL. I IMMEDIATELY CHANGED MY COURSE TO A SAFE LANDING LOCATION. ONCE THE LANDING PHASE WAS SET I CHECKED ALL MY INSTRUMENTS AND LIGHTING TO MAKE SURE NO OTHER FAILURES OCCURRED. INFORMED OF MY INTENTIONS TO MAKE A PRECAUTIONARY LANDING. ON THE GROUND SAFELY, ALL NECESSARY PHONE CALLS
WERE MADE TO THE APPROPRIATE PERSONAL. NO INJURIES OR DAMAGE AT THE TIME
